Discussions By Condition: I cannot get a diagnosis.

Nausea and Fatigue--Hubby frustrated

Posted In: I cannot get a diagnosis. 11 Replies
  • Posted By: sleepingbeauty
  • September 25, 2007
  • 08:13 PM

For the last 2 months I have been dealing with a lot of nausea and fatigue. The nausea is all day long (except while I'm eating) and the fatigue is making me sleep until 12 noon. I don't know what is causing these problems but I have some background information below:

1. I was diagnosed with Bipolar Disorder in 2000 and was poorly controlled for all 7 years. In February I went to see a naturopath and he told me I was intolerant to wheat, dairy, soy, yeast, coffee/tea, cola, chocolate, turnips, spinach, meat and potato combinations, and meat and tomato combinations. After going on this diet my IBS has cleared up (except when I have something by mistake) and miraculously my bipolar has gone away. I haven't had an episode since January. In June I started decreasing my meds: Wellbutrin, Topamax, Risperdal. I started feeling sick when I was off Risperdal, just started to reduce Wellbutrin and at full strength for Topamax. I am now off all of them.

2. About a month into it the dr. diagnosed me with a urinary tract infection. I went on the antibiotics and cleared it up. No help.

3. I am taking pills for yeast problems...but I usually forget to take them. My tongue is white.

4. I am still seeing my psychiatrist. We are monitoring my mood closely to ensure that it isn't a depression. The only symptoms of depression I have is the fatigue.

5. I have memory problems left over from the drugs I was taking. I can't even remember what I used to do before I went on disability.

6. I've had all the standard blood tests and I'm healthy (;-) ). I've had an ultrasound and all my abdominal organs are in good order. Next I'm scheduled for an upper GI.

Any ideas? My hubby is at whit's end.

Connie

Reply Flag this Discussion

11 Replies:

  • Maybe the fatigue is NOT a symptom of depression. Fatigue is a symptom of many other things besides depression. How were your TSH, Free T4 and Free T3? All thyroid function tests. The TSH should not be over 3.0.Fatigue could be a symptom of a systemic yeast infection too.
    Anonymous 42789 Replies
    • September 26, 2007
    • 08:48 AM
    • 0
    Flag this Response
  • The antibiotics gave you thrush of the mouth. Call your doc and get two doses of Diflucan for a quick fix. This should get rid of the Candida.
    rad-skw 1605 Replies
    • September 26, 2007
    • 10:09 AM
    • 0
    Flag this Response
  • I don't get my numbers from the dr. she just tells me when there is a problem. I know she did a thyroid test and I know the result was good. I've been doing some research on menopause, has anyone had these kind of symptoms from menopause? I'm 39 and my periods have gotten more painful recently. The reason that I thought menopause is because it felt like I was pregnant (but not) and I thought it might be something hormonal.ThanksConnie
    sleepingbeauty 22 Replies
    • September 26, 2007
    • 00:13 PM
    • 0
    Flag this Response
  • One thing you mentioned in your comments concerns me...that was "My tongue is white". I have a nephew that is fighting Candidiasis Syndrome, it is an intestinal yeast infection that can get horribly out of control if not treated properly. He too started out with symptoms you are describing and eventually the whiteness in the mouth. Even as a 22 year old male, he became totally useless, sleeping all the time. The diagnosis for this is grossly overlooked by the medical community. Please check out this web site for further information...http://www.cfs-recovery.org/docdarren2.html#symptoms
    Anonymous 42789 Replies
    • September 26, 2007
    • 03:30 PM
    • 0
    Flag this Response
  • I have 2 new symptoms to add to the mix:1. Night sweats2. All over muscle ache.And my fatigue is getting worse and worse.Connie
    sleepingbeauty 22 Replies
    • September 30, 2007
    • 04:44 PM
    • 0
    Flag this Response
  • Topamax!:mad: I believe that is the culprit of so many people with problems who are taking it. I started taking that for migraine, and it ended up leaving me like ... mmm here is a link of way back then http://www.43things.com/entries/view/1548464 and http://www.43things.com/entries/view/1677821, I found people with all kinds of troubles because of Topamax all over the net. Check their website and their warnings and side effects, search your symptoms with topamax, (leg cramps topamax, etc all together in the google). Take care of yourself! Hugs.
    Kanard 9 Replies
    • October 1, 2007
    • 05:19 AM
    • 0
    Flag this Response
  • Here is more: http://www.crazymeds.org/topamax.html Or you can go directly to their page http://www.topamax.com/ and check this girl out right here on the boards, she is also taking Topamax http://forums.wrongdiagnosis.com/showthread.php?p=56066#post56066
    Kanard 9 Replies
    • October 1, 2007
    • 05:33 AM
    • 0
    Flag this Response
  • here is a more direct site to topamax skiping the advertising http://www.topamax.com/topamax/assets/topamax.pdf read all the side effects and warnings...
    Kanard 9 Replies
    • October 1, 2007
    • 05:39 AM
    • 0
    Flag this Response
  • I'm no longer on Topamax. It was a good drug for me...not too many side effects. Risperdal was the killer. I'm going to go on Diflucan as soon as the dr. calls in the script. I've had a wierd symptom added to the mix:I can't taste sugar. I can taste Stevia but not sugar. I was at McDonalds (not a regular) and I ordered a Sprite and took it back 3 times (lol). Boy do I feel silly. Connie
    sleepingbeauty 22 Replies
    • October 5, 2007
    • 00:02 AM
    • 0
    Flag this Response
  • Sub lingual B -12 or try B -12 injections amazing how it can effect you if your running out it is water solubile and has caused psycosis and other problems your describing especially the I B S. you have to take it regular the shots are 1x amonth or sub ling everyday Good luck
    Anonymous 42789 Replies
    • October 5, 2007
    • 06:10 AM
    • 0
    Flag this Response
  • A solid coating of thrush on the tongue will cover up your taste buds. Make sure that you get at least two pills of diflucan. (I usually take them one week apart)...or the doc might put you on a more continuous and stronger dose. Also look up hyperparathyroidism (my favorite easily cured mid-age woman's fatigue disease).
    rad-skw 1605 Replies
    • October 5, 2007
    • 10:58 AM
    • 0
    Flag this Response
  • Complications of Crohn’s Disease

    Recognize the risks associated with Crohn’s disease.

    8 Surprising Facts About Cholesterol

    Did you know that one in six US adults has high cholesterol?

Thanks! A moderator will review your post and it will be live within the next 24 hours.